On Axially Symmetric Flows in
Salvatore LeonardiUniversità degli Studi di Catania, Italy
Josef MálekCharles University, Prague, Czech Republic
Jindřich NečasCharles University, Prague, Czech Republic
Milan PokornýCharles University, Praha, Czech Republic
We prove in a simpler as ususal way global-in-time existence of regular solutions to three-dimensional Navier-Stokes equations under the assumption that the flow is axially symmetric.
Cite this article
Salvatore Leonardi, Josef Málek, Jindřich Nečas, Milan Pokorný, On Axially Symmetric Flows in . Z. Anal. Anwend. 18 (1999), no. 3, pp. 639–649DOI 10.4171/ZAA/903